| Catalog Number |
867412 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/09/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional manufacturer narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
Event or Problem Description
It was reported that the mbt base plate was subsided and fractured proximal.The tibia was loose and came out fairly easily.The surgeon removed the base plate, sleeve and stem.Only one stem was revised.He replaced this with an attune base plate steel and augments.Tibia loosening interface: unknown.Affected side: left knee.
Event or Problem Description
Additional information was received: please confirm if insert and patella was revised as well? yes, insert was switched out, patella was not revised.Please confirm if 2x stems were revised or not? only one stem was revised.Was there any patient consequences or not? yes.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.An evaluation of the manufacturing record could not be performed as the required product/lot number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the device lot number is unknown.Therefore, a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.Added: b5.